# SDR SWAA2022012884177

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD STA 947 LOWER BULKHEAD SUPPORT ANGLE HAS CORROSION ON TOP AND BOTTOM SURFACE / REMOVED CORROSION/VERIFIED LIMITS(FOUND TO BE 100% OUT OF LIMITS) IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED AFT BULKHEAD STA 947 LOWER BULKHEAD SUPPORT ANGLE IAW BOEING DWG#149A8118 REV D/SRM 51-40-02-0G-0 STEP 4 AND 7 ATAG #WN4242
